Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 434, NWS Jackson, MS

July 19, 2012Choctaw County, Oktibbeha County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 19, 2012, 4:47 PM CDT for Choctaw County, Oktibbeha County, Mississippi. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2012, 4:47 PM CDT (21:47 UTC)
Expired
Jul 19, 2012, 5:30 PM CDT
In force
43 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Choctaw County, MS, Oktibbeha County, MS

The radar

The Columbus AFB radar (KGWX), 95 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2332 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
692 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

124 
WUUS54 KJAN 192147
SVRJAN
MSC019-105-192230-
/O.NEW.KJAN.SV.W.0434.120719T2147Z-120719T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
447 PM CDT THU JUL 19 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CHOCTAW COUNTY IN CENTRAL MISSISSIPPI...
  SOUTHWESTERN OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 530 PM CDT

* AT 447 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR REFORM MOVING SOUTH AT 10
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ACKERMAN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3329 8902 3329 8910 3325 8911 3328 8924
      3347 8915 3344 8901
TIME...MOT...LOC 2147Z 013DEG 9KT 3339 8909

$$

BK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 4:23 PM CDT, 24 minutes earlier.

Area forecast discussion, Jul 19, 4:23 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
423 PM CDT THU JUL 19 2012

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...
WEAKNESS IN THE H500 UPPER RIDGE TO THE NORTHWEST IS AIDING IN A MID
LEVEL SHORTWAVE MOVING THROUGH THE REGION AND WILL AID IN SHOWERS AND
THUNDERSTORMS OVER THE NEXT FEW DAYS. POPS WERE INCREASED ACROSS THE
PERIOD DUE TO A VERY SATURATED AIRMASS WITH PWATS NEAR 2 INCHES AS
APPROACHING BOUNDARY AND SERIES OF UPPER LEVEL DISTURBANCES MOVE
THROUGH THE REGION. TEMPERATURES WERE DECREASED SLIGHTLY TOMORROW AND
SATURDAY DUE TO THE LARGE COVERAGE OF SHOWERS AND THUNDERSTORMS IN
THE REGION. DRIER AIR WILL BEGIN TO FILTER INTO THE NORTH ON SATURDAY
EVENING INTO SUNDAY AS THE BOUNDARY CONTINUES TO DRIFT INTO THE
REGION. WILL CONTINUE TO HAVE CHANCES FOR VERY HEAVY RAIN OVER THE
NEXT FEW DAYS. DID NOT MAKE ANY CHANGES PAST SATURDAY NIGHT SO
INCLUDED PREVIOUS LONG TERM DISCUSSION. /DC/

PREVIOUS LONG TERM...
OVERALL...LONG TERM SHOULD BE QUIETER WEATHER WISE WITH A
WARMER/DRIER PATTERN DEVELOPING.

BY SUN...A LEFT OVER UPPER SHEAR AXIS LOOKS TO BE IN PLACE OVER THE
AREA IN THE WAKE OF THE PREV DAYS DISTURBANCE. THIS SHOULD SET THE
STAGE FOR MORE DIURNAL STORM ACTIVITY AND WILL FOLLOW THE 20-40% POPS
OFFERED BY GUID. TEMPS OVER THE WEEKEND WILL BE AROUND NORMAL WHICH
IS THE LOWER 90S.

FOR EARLY WEEK AND ESPECIALLY INTO THE MID/LATTER PORTION OF THE
WEEK...LOOK FOR THE STOUT MID/UPPER HIGH TO BREAK DOWN SOME AND
SHIFT POSITION. WHILE IT DOESN'T APPEAR TO BUILD STRONGLY DURING THE
WEEK...THE HIGH WILL CENTER ITSELF MORE OVER OUR REGION AND THUS
PROVIDE MORE SUBSIDENCE. THIS IS NOTED BY WARMING ALOFT IN THE
MODELS AND SHOULD REALLY HAMPER CONVECTION. WHILE THERE WILL STILL
REMAIN HIGH LOW LEVEL MOISTURE IN PLACE...ENOUGH INGREDIENTS WILL BE
THERE TO SUPPORT SLIGHT CHANCES OF PRECIP AND WILL KEEP SOME LOW END
WORDING TO COVER ANY ISO TYPE ACTIVITY THAT MAY DEVELOP. AS FOR
TEMPS...LESS CLOUDS/PRECIP WILL ALLOW FOR WARMER READINGS OVERALL.
AT THIS TIME...NO DATA IS SUPPORTING ANY REALLY HOT CONDITIONS...BUT
THE AREA SHOULD EASILY WARM INTO THE MIDDLE 90S. IF THE HIGH CAN
BUILD OR THE LOW LEVEL FLOW HAVE MORE OF A WESTERLY COMPONENT...THEN
WE MAY GET WARMER...WE STILL HAVE MANY DAYS TO WATCH THIS. /CME/

&&

.AVIATION...THUNDERSTORM ACTIVITY IS BRINGING MVFR/IFR CONDITIONS TO
JAN/HBG AND MEI THIS AFTERNOON. THE THUNDERSTORMS WILL CONTINUE TO
BRING THESE CONDITIONS THROUGH THE AFTERNOON HOURS BEFORE
DISSIPATING THIS EVENING. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE
DURING THE OVERNIGHT HOURS AT ALL SITES AND ONCE AGAIN THIS COULD
BRING MVFR/IFR CONDITIONS. SOME STORMS COULD AGAIN BE RATHER
VIGOROUS...WITH THE ASSOCIATED POTENTIAL FOR LOTS OF LIGHTNING...
GUSTY WINDS AND NEARBY TURBULENCE. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       75  89  75  88 /  32  70  43  51
MERIDIAN      74  88  73  87 /  46  75  34  53
VICKSBURG     76  91  75  89 /  30  67  52  46
HATTIESBURG   75  88  74  88 /  44  79  44  60
NATCHEZ       75  88  75  87 /  27  71  39  52
GREENVILLE    77  94  76  90 /  31  48  40  18
GREENWOOD     77  92  75  90 /  33  57  33  19

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

DC/CME/15
Hazardous weather outlook, Jul 19, 2:27 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
227 PM CDT THU JUL 19 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
201930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
227 PM CDT THU JUL 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...THIS AFTERNOON THROUGH FRIDAY

BRIEF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON
THROUGH THIS EVENING AND AGAIN FRIDAY AFTERNOON. WINDS GUSTS FROM 40
TO 60 MPH WILL BE POSSIBLE IN THESE STORMS. THE SLOW SOUTHWARD
MOVEMENT WITH THE HEAVIER STORMS MAY ALSO PRODUCE RAINFALL RATES OF 2
INCHES PER HOUR AND LOCALIZED FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

STRONG THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN SATURDAY AFTERNOON
AS A WEAK COLD FRONT MOVES SOUTH INTO THE AREA. THE MAIN RISK WILL
BE WIND GUSTS FROM 40 TO 50 MPH.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

15

In the hours before

Local storm report, Jul 19, 4:14 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
414 PM CDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     1 N JACKSON             32.33N 90.21W
07/19/2012                   HINDS              MS   EMERGENCY MNGR

            POWER LINES WERE DOWNED ALONG OVERSTREET AVENUE

0405 PM     FLASH FLOOD      JACKSON                 32.32N 90.21W
07/19/2012                   HINDS              MS   EMERGENCY MNGR

            FLASH FLOODING AT MILL STREET AND MONUMENT STREET

0405 PM     FLASH FLOOD      3 NW FLOWOOD            32.36N 90.14W
07/19/2012                   HINDS              MS   EMERGENCY MNGR

            WATER COVERING THE ROAD AT RIDGEWOOD ROAD AND SHEFFIELD
            DRIVE AND IN THE 5000 BLOCK OF OLD CANTON ROAD

0405 PM     FLASH FLOOD      4 S JACKSON             32.27N 90.22W
07/19/2012                   HINDS              MS   EMERGENCY MNGR

            FLASH FLOODING AT TERRY ROAD AND GRANDVIEW CIRCLE

&&

DL
Special weather statement, Jul 19, 4:24 PM CDT, 23 minutes before
MSZ029-192155-
WEBSTER MS-
424 PM CDT THU JUL 19 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
424 PM CDT THU JUL 19 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES SOUTH OF CLARKSON AT 425 PM CDT...MOVING SOUTHEAST AT
10 MPH.

VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EAST CENTRAL WEBSTER COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3356 8906 3356 8909 3353 8909 3353 8921
      3361 8924 3367 8912
TIME...MOT...LOC 2125Z 331DEG 7KT 3359 8914

BK
Local storm report, Jul 19, 4:28 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
428 PM CDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     FLASH FLOOD      5 SSE CANTON            32.55N 89.99W
07/19/2012                   MADISON            MS   PUBLIC

            FLASH FLOODING ALONG MS HIGHWAY 43 SOUTHEAST OF CANTON

&&

DL
Special weather statement, Jul 19, 4:34 PM CDT, 13 minutes before
MSZ032-033-192205-
OKTIBBEHA MS-CHOCTAW MS-
434 PM CDT THU JUL 19 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
434 PM CDT THU JUL 19 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES NORTH OF STURGIS AT 435 PM CDT...MOVING SOUTH AT 5
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EAST CENTRAL CHOCTAW AND SOUTHWESTERN OKTIBBEHA COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3329 8897 3332 8919 3348 8913 3347 8898
TIME...MOT...LOC 2135Z 006DEG 6KT 3340 8907

BK
Special weather statement, Jul 19, 4:35 PM CDT, 12 minutes before
LAZ009-016-192205-
EAST CARROLL LA-MADISON LA-
435 PM CDT THU JUL 19 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
435 PM CDT THU JUL 19 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER SONDHEIMER AT 436 PM CDT...MOVING SOUTH AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTH CENTRAL MADISON AND SOUTHERN EAST CARROLL PARISHES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3267 9113 3264 9115 3260 9115 3259 9113
      3259 9109 3254 9106 3253 9106 3254 9110
      3249 9112 3242 9103 3238 9129 3263 9132
TIME...MOT...LOC 2136Z 349DEG 6KT 3256 9120

BK
Special weather statement, Jul 19, 4:37 PM CDT, 10 minutes before
MSZ061-192205-
FRANKLIN MS-
437 PM CDT THU JUL 19 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
437 PM CDT THU JUL 19 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER FRANKLIN COUNTY AT 437 PM CDT...MOVING SOUTHEAST AT 10
MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTH CENTRAL FRANKLIN COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3136 9108 3148 9093 3135 9074 3134 9075
      3135 9098 3133 9098 3134 9102 3133 9103
      3133 9105
TIME...MOT...LOC 2137Z 315DEG 8KT 3136 9093

BK

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 7:53 PM CDTSpecial Weather StatementJANYazoo32 min
Jul 18, 7:56 PM CDTSpecial Weather StatementJANWarren29 min
Jul 19, 4:58 AM CDTSpecial Weather StatementJANKemper42 min
Jul 19, 5:51 AM CDTSpecial Weather StatementJANKemper
Jul 19, 5:53 AM CDTSpecial Weather StatementJANLauderdale27 min
Jul 19, 6:49 AM CDTFlash Flood WarningJANNeshoba, Newton116 min
Jul 19, 8:13 AM CDTFlash Flood WarningJANJasper, Newton2 hr
Jul 19, 8:35 AM CDTFlash Flood WarningJANNeshoba, Newton85 min
Jul 19, 9:01 AM CDTSpecial Weather StatementJANNoxubee29 min
Jul 19, 9:39 AM CDTSpecial Weather StatementJANJones86 min
Jul 19, 11:02 AM CDTSpecial Weather StatementJANCovington, Forrest, Lamar28 min
Jul 19, 12:50 PM CDTSpecial Weather StatementJANMarion60 min
Jul 19, 1:26 PM CDTSpecial Weather StatementJANRankin59 min
Jul 19, 1:50 PM CDTFlash Flood WarningJANLawrence79 min
Jul 19, 2:01 PM CDTSpecial Weather StatementJANLauderdale44 min
Jul 19, 2:22 PM CDTSpecial Weather StatementJANLincoln43 min
Jul 19, 2:45 PM CDTSpecial Weather StatementJANRankin30 min
Jul 19, 2:58 PM CDTSpecial Weather StatementJANMadison27 min
Jul 19, 3:03 PM CDTSpecial Weather StatementJANRankin32 min
Jul 19, 3:07 PM CDTFlash Flood WarningJANHinds, Madison, Rankin3 hr
Jul 19, 3:13 PM CDTSpecial Weather StatementJANAttala32 min
Jul 19, 3:19 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin41 min
Jul 19, 3:46 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson44 min
Jul 19, 4:05 PM CDTSpecial Weather StatementJANHinds30 min
Jul 19, 4:10 PM CDTSpecial Weather StatementJANYazoo30 min
Jul 19, 4:13 PM CDTSevere Thunderstorm WarningJANYazoo47 min
Jul 19, 4:22 PM CDTSevere Thunderstorm WarningJANWarren38 min
Jul 19, 4:24 PM CDTSpecial Weather StatementJANWebster31 min
Jul 19, 4:27 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys48 min
Jul 19, 4:34 PM CDTSpecial Weather StatementJANChoctaw31 min
Jul 19, 4:37 PM CDTSpecial Weather StatementJANFranklin28 min
Jul 19, 5:02 PM CDTSpecial Weather StatementJANClay33 min
Jul 19, 5:14 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster46 min
Jul 19, 5:17 PM CDTFlash Flood WarningJANChoctaw, Clay, Oktibbeha, Webster118 min
Jul 19, 5:17 PM CDTSpecial Weather StatementJANYazoo33 min
Jul 19, 5:37 PM CDTSpecial Weather StatementJANHumphreys28 min
Jul 19, 5:38 PM CDTSpecial Weather StatementJANAdams32 min
Jul 19, 6:20 PM CDTSpecial Weather StatementJANWebster30 min
Jul 19, 6:58 PM CDTFlash Flood WarningJANAdams, Claiborne, Franklin, Jefferson2 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.